Michael Mudi Tom
Ph.D. Pennsylvania State University, August 1990.
Major area of research interest: Analysis of nonlinear partial differential
equations of mathematical physics.
Professor, Louisiana State University, August 2004-present.
Associate Professor, Louisiana State University, August 1998-2004.
Assistant Professor, Louisiana State University, June 1994 --Aug 1998.
Lecturer I, University of Jos, Nigeria, March 1992 --May 1994.
Assistant Professor, Louisiana State University, June 1991 -- Dec 1991.
Contemporary Mathematics, 221, Applied Analysis, American Mathematical
Society, Edited (with J R. Dorroh, G.R. Goldstein, J. A. Goldstein) Proceedings
of a Conference on Applied Analysis, April 19-21, 1996, Baton Rouge, Louisiana
Smoothing properties of some weak solutions of the Benjamin-Ono Equation.
Differential & Integral Equations, 3, 683--694, (1990).
A model system for strong interaction between internal solitary waves (with
Jerry L. Bona, Gustavo Ponce, and Jean-Claude Saut). Communications in
Mathematical Physics, 143, 287--313, (1992).
Existence of global solutions for nonlinear dispersive equations. Nonlinear
Analysis: Theory, Methods & Applications, 20, 175--189, (1993).
Smoothing of a Class of Fifth Order Model Evolution Equation. Differential
& Integral Equations, 9, 45-58 (1996). (Abstract
) ( .dvi
file ) (
.ps file )
On a Generalized Kodamtsev-Petviashvili Equation. Contemporary Mathematics,
American Mathematical Society, Providence, RI (1996), 193-210.
Remarks on global solutions of some generalizations of the KP equations.
SIAM Proceedings of the Fourth International Conference on Mathematics
and Numerical Aspects of Wave Propagation, (1998), 220-224.
Regularized Long Wave-KP Models. AMS/IP Studies in Advanced Mathematics.
16, (2000), 393-405.
Some Generalizations of the Kadomtsev-Petviashvili equations. Journal of
Mathematical Analysis and Applications, 243, 64-84, (2000).
- The Cauchy problem and stability of solitary-wave solutions
for RLW-KP-type equations (with Jerry L. Bona and Yue Liu).
Journal of Differential equations, 185, 437-482, (2002).
- Blow-up and instability of a regularized long wave-KP equation
(with Yue Liu). Differential and Integral Equations, 16(9), 1131-1152,
- Comparison of KP and BBM-KP models (with Gideon P. Daspan).
International Journal of Mathematics and Mathematical Sciences, Volume
2007, Article ID 37274, 20 pages
Math 2065 textbook available here.
Michael M. Tom, Department of Mathematics, Louisiana State University,
Baton Rouge, LA 70803. Phone: (225) 578-1613 (office), (225) 673-4797 (home)
Fax: (225) 578-4276 e-mail: firstname.lastname@example.org